Colorings of Periodic Homeomorphisms

Tom 57 / 2009

Yuji Akaike, Naotsugu Chinen, Kazuo Tomoyasu Bulletin Polish Acad. Sci. Math. 57 (2009), 63-74 MSC: Primary 54C05; Secondary 54F45. DOI: 10.4064/ba57-1-7

Streszczenie

We calculate the exact value of the color number of a periodic homeomorphism without fixed points on a finite connected graph.

Autorzy

  • Yuji AkaikeKure National College of Technology
    2-2-11 Aga-Minami Kure-shi
    Hiroshima 737-8506, Japan
    e-mail
  • Naotsugu ChinenHiroshima Institute of Technology
    2-1-1 Miyake, Saeki-ku
    Hiroshima 731-5193, Japan
    e-mail
  • Kazuo TomoyasuMiyakonojo National College of Technology
    473-1 Yoshio-cho Miyakonojo-shi
    Miyazaki 885-8567, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek